# SDR UPS05445857

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 75,840 hours, 15,610 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 65B903604
- Condition: Cracked
- Location: Nr 4 Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE REAR MOUNT THRUST LINK FWD END LUG BORE LOWER AREA WITH CRACK INDICATION ( > 126 PERCENT FSH ) WHICH EXCEED LIMIT.  NR 4 ENGINE REAR MOUNT THRUST LINK REPLACED PER 747 MM 71-21-03, REF EO NR B747-7120-22596-C APPENDIX I.
